- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (4)
- Authors
- Pochekutov, Dmitry Yu.; Tsikh, Avgust K.
- Contact information
- Pochekutov, Dmitry Yu. : e-mail: ; Tsikh, Avgust K. : e-mail:
- Keywords
- Laurent coefficient; asymptotics; amoeba of hypersurface; logarithmic Gauss map; most probable state
- Abstract
We study asymptotics of the Laurent coefficients for meromorphic functions of several complex variables. We employ notions of complex hypersurface amoeba and logarithmic Gauss map. The main result of this note is the generalization of the Darwin-Fowler method for the vector energy spectrum case.
- Pages
- 483-493
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1513
Journal of Siberian Federal University. Mathematics & Physics / On the Asymptotics of Laurent Coefficients and its Application in Statistical Mechanics
Full text (.pdf)